Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 27, Issue 1, 2011
Metadata
 

Global existence for the primitive equations with small anisotropic viscosity
Frédéric Charve and Van-Song Ngo
pp. 1–38
Abstract | Full-Text PDF (325 KB) | Metadata

Le théorème du symbole total d’un opérateur différentiel p-adique d’échelon h ≥ 0
Zoghman Mebkhout
pp. 39–92
Abstract | Full-Text PDF (422 KB) | Metadata

Isoperimetry for spherically symmetric log-concave probability measures
Nolwen Huet
pp. 93–122
Abstract | Full-Text PDF (270 KB) | Metadata

Universal objects in categories of reproducing kernels
Daniel Beltiţă and José E. Galé
pp. 123–179
Abstract | Full-Text PDF (430 KB) | Metadata

Tropical plane geometric constructions: a transfer technique in Tropical Geometry
Luis Felipe Tabera Alonso
pp. 181–232
Abstract | Full-Text PDF (425 KB) | Metadata

Regularity for solutions of the total variation denoising problem
Vicent Caselles, Antonin Chambolle and Matteo Novaga
pp. 233–252
Abstract | Full-Text PDF (209 KB) | Metadata

Cluster solutions for the Schrödinger-Poisson-Slater problem around a local minimum of the potential
David Ruiz and Giusi Vaira
pp. 253–271
Abstract | Full-Text PDF (200 KB) | Metadata

Construction of multi-soliton solutions for the $L^2$-supercritical gKdV and NLS equations
Raphaël Côte, Yvan Martel and Frank Merle
pp. 273–302
Abstract | Full-Text PDF (277 KB) | Metadata

Constant curvature foliations in asymptotically hyperbolic spaces
Rafe Mazzeo and Frank Pacard
pp. 303–333
Abstract | Full-Text PDF (268 KB) | Metadata

Strong $A_\infty$-weights are $A_\infty$-weights on metric spaces
Outi Elena Kansanen and Riikka Korte
pp. 335–354
Abstract | Full-Text PDF (186 KB) | Metadata

The Jet of an Interpolant on a Finite Set
Charles Fefferman and Arie Israel
pp. 355–360
Abstract | Full-Text PDF (113 KB) | Metadata